DOI QR코드

DOI QR Code

NUMERICAL SOLUTION OF AN INTEGRO-DIFFERENTIAL EQUATION ARISING IN OSCILLATING MAGNETIC FIELDS

  • PARAND, KOUROSH (DEPARTMENT OF COMPUTER SCIENCES, SHAHID BEHESHTI UNIVERSITY) ;
  • DELKHOSH, MEHDI (DEPARTMENT OF COMPUTER SCIENCES, SHAHID BEHESHTI UNIVERSITY)
  • Received : 2016.04.26
  • Accepted : 2016.09.12
  • Published : 2016.09.25

Abstract

In this paper, an integro-differential equation which arises in oscillating magnetic fields is studied. The generalized fractional order Chebyshev orthogonal functions (GFCF) collocation method used for solving this integral equation. The GFCF collocation method can be used in applied physics, applied mathematics, and engineering applications. The results of applying this procedure to the integro-differential equation with time-periodic coefficients show the high accuracy, simplicity, and efficiency of this method. The present method is converging and the error decreases with increasing collocation points.

References

  1. J.P. Boyd, Chebyshev spectral methods and the Lane-Emden problem, Numer. Math. Theor. Meth. Appl., 4(2) (2011) 142-157.
  2. K. Parand, M. Nikarya, J.A. Rad, Solving non-linear Lane-Emden type equations using Bessel orthogonal functions collocation method, Celest. Mech. Dyn. Astr., 16(21) (2013) 97-107.
  3. J. Shen, T. Tang, L.L. Wang, Spectral Methods Algorithms, Analysis and Applications, 1st edition, Springer, New York (2001).
  4. J.A. Rad, K. Parand, L.V. Ballestra, Pricing European and American options by radial basis point interpolation, Appl. Math. Comput., 251 (2015) 363-377.
  5. L. D'Amore, Remarks on numerical algorithms for computing the inverse Laplace transform, Ricerche mat., 63(2) (2014) 239-252.
  6. K. Parand, M. Dehghan, A. Pirkhedri, The Sinc-collocation method for solving the Thomas-Fermi equation, J. Comput. Appl. Math., 237(1) (2013) 244-252. https://doi.org/10.1016/j.cam.2012.08.001
  7. J. Shen, T. Tang, High Order Numerical Methods and Algorithms. Chinese Science Press, Chinese (2005).
  8. J.A. Rad, K. Parand, S. Kazem, A Numerical Investigation to Viscous Flow Over Nonlinearly Stretching Sheet with Chemical Reaction, Heat Transfer and Magnetic Field, Int. J. Appl. Comput. Math., doi:10.1007/s40819-016-0143-1, (2016) 1-17. https://doi.org/10.1007/s40819-016-0143-1
  9. J.A. Rad, K. Parand, S. Abbasbandy, Local weak form meshless techniques based on the radial point interpolation (RPI) method and local boundary integral equation (LBIE) method to evaluate European and American options, Commun. Nonlinear Sci. Num. Simul., 22(1) (2015) 1178-1200. https://doi.org/10.1016/j.cnsns.2014.07.015
  10. K. Parand, M. Dehghan, A. Taghavi, Modified generalized Laguerre function Tau method for solving laminar viscous flow: The Blasius equation, Int. J. Numer. Method. H., 20(7) (2010) 728-743. https://doi.org/10.1108/09615531011065539
  11. S. Kazem, S. Abbasbandy, S. Kumar, Fractional-order Legendre functions for solving fractional-order differential equations, Appl. Math. Modell., 37(2013) 5498-5510 https://doi.org/10.1016/j.apm.2012.10.026
  12. A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, San Diego, 2006.
  13. M. Delkhosh, Introduction of Derivatives and Integrals of Fractional order and Its Applications, Appl. Math. Phys., 1(4) (2013) 103-119.
  14. Z. Odibat, S. Momani, An algorithm for the numerical solution of differential equations of fractional order, J. Appl. Math. Inform. 26 (2008) 15-27.
  15. J.M. Machado, M.Tsuchida, Solutions for a class of integro-differential equations with time periodic coefficients, Appl. Math. E-Notes, 2 (2002) 66-71.
  16. M. Dehghan, F. Shakeri, Solution of an Integro-Differential Equation Arising in Oscillating Magnetic Fields Using He's Homotopy Perturbation Method, Prog. Electromag. Res., 78 (2008) 361-376. https://doi.org/10.2528/PIER07090403
  17. M. Ghasemi, Numerical technique for integro-differential equations arising in oscillating magnetic fields, Iranian J. Sci. Tech., 38A4 (2014) 473-479.
  18. Y. Khan, M. Ghasemi, S. Vahdati, M. Fardi, Legendre Multi-Wavelets to Solve oscillating magnetic fields integro-differential equations, U.P.B. Sci. Bull. Ser. A, 76(1) (2014) 51-58.
  19. F. Li, T. Yan, L. Su, Solution of an Integral-Differential Equation Arising in Oscillating Magnetic Fields Using Local Polynomial Regression, Adv. Mech. Eng., (2014) 9 pages.
  20. K. Maleknejad, M. Hadizadeh, M. Attary, On The Approximate Solution of Integro-Differential Equation Arising in Oscillating Magnetic Fields, App. Math., 58(5) (2013) 595-607. https://doi.org/10.1007/s10492-013-0029-z
  21. M.R Pathak, P. Joshi, High Order Numerical Solutionof a Volterra Integro-Differential Equation Arising in Oscillating Magnetic Fields using Variational Iteration Method, Int. J. Adv. Sci. Tech., 69 (2014) 47-56. https://doi.org/10.14257/ijast.2014.69.05
  22. H. Saberi-Nik, S. Effati, R. Buzhabadi, Analytic approximate solution for an integro-differential equation arising in oscillating magnetic fields using homotopy analysis method, Iranian J. Optim., 3 (2010) 518-535.
  23. M.R. Eslahchi, M. Dehghan, S. Amani, Chebyshev polynomials and best approximation of some classes of functions, J. Numerical Math., 23(1) (2015) 41-50.
  24. K. Parand, M. Delkhosh, Solving Volterra's population growth model of arbitrary order using the generalized fractional order of the Chebyshev functions, Ricerche Mat., 65 (2016) 307-328. https://doi.org/10.1007/s11587-016-0291-y
  25. E. H. Doha, A.H. Bhrawy, S. S. Ezz-Eldien, A Chebyshev spectral method based on operational matrix for initial and boundary value problems of fractional order, Comput. Math. Appl., 62 (2011) 2364-2373. https://doi.org/10.1016/j.camwa.2011.07.024
  26. A. Nkwanta and E.R. Barnes, Two Catalan-type Riordan arrays and their connections to the Chebyshev polynomials of the first kind, J. Integer Seq., 15 (2012) 1-19.
  27. A.H. Bhrawy, A.S. Alofi, The operational matrix of fractional integration for shifted Chebyshev polynomials, Appl. Math. Lett., 26 (2013) 25-31. https://doi.org/10.1016/j.aml.2012.01.027
  28. A. Saadatmandi, M. Dehghan, Numerical solution of hyperbolic telegraph equation using the Chebyshev tau method, Numer. Meth. Part. D. E., 26(1) (2010) 239-252. https://doi.org/10.1002/num.20442
  29. K. Parand, A. Taghavi, M. Shahini, Comparison between rational Chebyshev and modified generalized Laguerre functions pseudospectral methods for solving Lane-Emden and unsteady gas equations, Acta Phys. Pol. B, 40(12) (2009) 1749-1763.
  30. K. Parand, M. Shahini, A. Taghavi, Generalized Laguerre polynomials and rational Chebyshev collocation method for solving unsteady gas equation, Int. J. Contemp. Math. Sci., 4(21) (2009) 1005-1011.
  31. K. Parand, S. Abbasbandy, S. Kazem, A.R. Rezaei, An improved numerical method for a class of astrophysics problems based on radial basis functions, Phy. Scripta, 83 (2011) 015011, 11 pages.
  32. K. Parand, M. Shahini, Rational Chebyshev pseudospectral approach for solving Thomas-Fermi equation, Phys. Lett. A, 373 (2009) 210-213. https://doi.org/10.1016/j.physleta.2008.10.044
  33. K. Parand, S. Khaleqi, The Rational Chebyshev of Second Kind Collocation Method for Solving a Class of Astrophysics Problems, Euro. Phys. J. Plus, 131 (2016) 1-24. https://doi.org/10.1140/epjp/i2016-16001-3
  34. K. Parand, M. Shahini, M. Dehghan, Solution of a laminar boundary layer flow via a numerical method, Commun. Nonlinear Sci. Num. Simul., 15(2) (2010) 360-367. https://doi.org/10.1016/j.cnsns.2009.04.007
  35. G. Adomian, Solving Frontier problems of Physics: The decomposition method, Kluwer Academic Publishers, 1994.
  36. S.J. Liao, The proposed homotopy analysis technique for the solution of nonlinear problems, PhD thesis, Shanghai Jiao Tong University, 1992.
  37. M.S.H. Chowdhury, I. Hashim, Solution of a class of singular second-order IVPs by Homotopy-Perturbation method, Phys. Lett. A, 365 (2007) 439-447. https://doi.org/10.1016/j.physleta.2007.02.002
  38. M.A. Darani, M. Nasiri, A fractional type of the Chebyshev polynomials for approximation of solution of linear fractional differential equations, Comp. Meth. Diff. Equ., 1 (2013) 96-107.

Cited by

  1. An efficient numerical method for solving nonlinear foam drainage equation pp.0974-9845, 2017, https://doi.org/10.1007/s12648-017-1098-8